Location via proxy:   [ UP ]  
[Report a bug]   [Manage cookies]                

BibTeX record journals/dm/YangY20

download as .bib file

@article{DBLP:journals/dm/YangY20,
  author       = {Lin Yang and
                  Sheng{-}Liang Yang},
  title        = {A Chung-Feller property for the generalized Schr{\"{o}}der paths},
  journal      = {Discret. Math.},
  volume       = {343},
  number       = {5},
  pages        = {111826},
  year         = {2020},
  url          = {https://doi.org/10.1016/j.disc.2020.111826},
  doi          = {10.1016/J.DISC.2020.111826},
  timestamp    = {Mon, 20 Jul 2020 16:00:02 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/YangY20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}